# SDR CA100812001

- Difficulty date: August 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 430
- Engine: Allsn 250C40B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Rod End
- Condition: Leaking
- Location: Servo Actuator
- Part time: 8,882 hours
- Component: Servo Actuator, 222382001107
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

MFG RECEIVED REPORT OF A 430 COLLECTIVE FLIGHT CONTROL MALFUNCTION DURING PREPARATION FOR TAKEOFF.  EVENT OCCURED ON GROUND. AFTER ACFT WAS SHUTDOWN A OIL LEAK WAS OBSERVED FROM THE SERVO.
